| Catalog Number |
3547007 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Hematoma (1884); No Code Available (3191)
| Date of Event |
01/18/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Since the device has not been returned for analysis, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.A manufacturing record evaluation (mre) was performed, and no anomalies were found related to this complaint.In addition, the mre verifies that the device was manufactured in accordance with documented specification and procedures.Reason for device explant and/or reoperation: n/a.Manufacturer¿s reference number: (b)(4).
Event or Problem Description
It was reported that a (b)(6) year old caucasian female patient who underwent explantation of mentor gel implants on (b)(6) 2019 developed, post operative unacceptable cosmetic appearance due to hematoma caused by a piece of the implant that was left inside her from surgery that was diagnosed during exploratory surgery on (b)(6) 2019 for capsular contracture (reference manufacturer¿s report number 1645337-2018-07661).No device is currently implanted.
Additional Manufacturer Narrative
Additional information: on (b)(6) 2019, mentor became aware that the patient underwent an additional surgery to remove additional silicone seen on the sonogram and replace implants on (b)(6) 2019.Manufacturer¿s reference number: (b)(4).